Record number :
1599360
Title of article :
Spanning 2-strong tournaments in 3-strong semicomplete digraphs
Author/Authors :
Bang-Jensen، نويسنده , , Jّrgen and Jordلn، نويسنده , , Tibor، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2010
Pages :
5
From page :
1424
To page :
1428
Abstract :
We prove that every 3-strong semicomplete digraph on at least 5 vertices contains a spanning 2-strong tournament. Our proof is constructive and implies a polynomial algorithm for finding a spanning 2-strong tournament in a given 3-strong semicomplete digraph. We also show that there are infinitely many ( 2 k − 2 ) -strong semicomplete digraphs which contain no spanning k -strong tournament and conjecture that every ( 2 k − 1 ) -strong semicomplete digraph which is not the complete digraph K 2 k ∗ on 2 k vertices contains a spanning k -strong tournament.
Keywords :
Connectivity of digraphs , semicomplete digraph , tournament
Journal title :
Discrete Mathematics
Serial Year :
2010
Link To Document :
بازگشت